# SDR ASAA1251188

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 19,738 hours, 6,127 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START AND BOTH PACKS WERE TURNED ON.  ON RECALL CHECK THE L PACK ILLUMINATED QRH PROCEDURE WAS COMPLETED.  ON MASTER CAUTION RESET THE LEFT PACK LIGHT WENT OUT.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST PER AMM 21 61 00.  LEFT TCV FAULT RESET.  GROUND VERIFICATION NORMAL.
